# SDR AALA2019043099033

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 23,868 hours, 9,696 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS FLAPS INDICATION ISSUE ON APPROACH. EMERGENCY WAS DECLARED. FLIGHT WAS NOT OVERWEIGHT, LANDED WITHOUT INCIDENT. LE FLAPS TRANSIT LIGHT IN FLIGHT. MAINTENANCE FOUND O/B #6 L/E PROX SW FAULTY. REPLACED LE SLAT #6 OUTBOARD SENSOR (S1004) AND TESTED OK IAW AMM 27-88-11. OK FOR SERVICE
